Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Diabetic, depression, taking istavel, trivolib. Am i into correct medication?

SIR/MADAM, I AM AGED 40 YEARS, DETECTED OF DIABETES TYPE II FOR THE LAST 2 YEARS, MY FBS BEFOR GOING TO A GENERAL PHYSICIAN WAS 174 AND PP 256. I WAS PRESCRIBED ISTAVEL 100 MG(SIAT6GLIPTIN PHOSPHATE ) AT BREAKFAST , TRIVOLIB 2 AT LUNCH AND TRIVOLIB 1 AT DINNER. AFTER TAKING THAT MY FBS REMAINS THE SAME BUT THE PP IS 229. I AM SUFFERING ALSO FROM DEPRESSION .... AM I INTO CORRECT MEDICATION??? I STAY IN JALPAIGURI, WEST BENGAL, A SEMI URBAN AREA WITOUT SUPERSPECIALITIES...PLZ PLZ HELP....
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neurology 's  Response
There is definite two fold increase in depression incidence in diabetic patients; this could be either related to metabolic effects of diabetes per-se or the day to day stress. It seems your diabetic control seems satisfactory and I recommend you can take cadflo capsule 20 mg, once daily, at bed time, to start with for 2-3 weeks and depending upon its response you can increase to 1 in morning and 1 at night. I still advice later, some time, you can see a Psychiatrist as well clinical psychologist and get evaluated. I would not recommend any higher doses of the above medication because theoretically they may sometimes worsen diabetic status as per the reports from US.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor